Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


a woman on sustiva and triziver
Dec 18, 2007

Hello, I have been on Triziver and sustiva for 6 1/2 yrs and although My T-cells shot up from 140 to 650 and am now undetectable, I feel horrid. I have no energy, am always depressed have body aches constantly and feel not suicidal, but tired of not feeling well and wouldn't mind checking out. I have done years of therapy, have mucho tools, see a psychiatrist have an awesome relationship with my doc. My friends with Aids say get off the Sustiva and AZT in the triziver. Is there any hope?

Response from Dr. Wohl

I saw a patient a few months ago with almost the exact complaints. He was on Epzicom and Sustiva (almost your regimen) for about 3 years and was miserable. But, he was unsure if it was the meds or him and his doc said it was him.

I convinced him (it took a lot) to stop his meds for a month to see if there was any difference in how he felt. He did and after 2 weeks he notice he had more energy and was brighter in spirit. We then started Reyataz, Norvir and Epzicom and he has been doing great. Not all his depression and reduced energy dissipated but most of it has.

Sustiva is a great drug but some people just do not tolerate it as well as others. I'd consider a change.

DW



Previous
Taking atripla
Next
Epzicom/Reyataz without Norvir Boost

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement